# SDR ABXA000346

- Difficulty date: July 19, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 53,602 hours, 50,483 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: 1Q11C20A
- Condition: Burned
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE CHECK FOUND FUEL LEAKING FROM LEFT WING, INBOARD FORWARD SPAR AREA.  REPLACED FUEL CONDUIT TO LEFT FORWARD BOOST PUMP.  FOUND WIRING LOOSE AND BURNED AT TERMINAL STRIP NR S3-1 AND TERMINAL NR 4.  SPLICED WIRES 1Q11C20A AND 1Q11E20A IAW ABX REA D928-38013.
